Tampere University of Technology

TUTCRIS Research Portal

Discrete maximum principles for nonlinear parabolic PDE systems

Research output: Book/ReportCommissioned reportProfessional

Details

Original languageEnglish
Place of PublicationTampere
PublisherUnknown Publisher
Number of pages38
ISBN (Print)978-952-15-2243-7
Publication statusPublished - 2009
Publication typeD4 Published development or research report or study

Publication series

NameTampereen teknillinen yliopisto. Matematiikan laitos. Tutkimusraportti
Volume93
ISSN (Print)1459-3750

Publication forum classification